# SDR CALA201906301080

- Difficulty date: June 26, 2019
- Submitted: June 30, 2019
- Operation: Air carrier
- Aircraft: N807UA
- Make and model: Airbus A319-131
- Aircraft serial: 798
- Aircraft time: 68,473 hours, 28,848 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11483
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLUE HYD SYS RES LO LVL ECAM. FOUND BLUE SYSTEM ACCUMULATOR, GAS CHARGING VALVE ORING BLOWN OUT. REPLACED PER 29-12-22. LEAK FIXED, BUT ACCUMULATOR WILL NOT HOLD A PRECHARGE. CREW REPORTED THEY TURNED OFF THE BLUE PUMP SWITCH WHEN THEY GOT THE LOW LEVEL ECAM MSG. REMOVED  BLUE POWER ACCUMULATOR REF 29-12-42-400-001-A. PULLED AND COLLARED CIRCUIT BREAKERS ACCORDINGLY. INSTALLED BLUE HYD POWER ACCUMULATOR. REF 29-12-42, INSTALLATION TEST GOOD. NO LEAKS NOTED AT THIS TIME. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1454311  SN OFF 9608 IPC REFERENCE # 29-11-00 ACCUMULATOR, GR  OFF 31-2912-9-9001 9608 ON 31-2912-9-9001 7879
